Alert archive / Kansas / River Flood Warnings in 2015
River Flood Warning 36, NWS Wichita, KS
NWS Wichita, KS issued this river flood warning at May 26, 2015, 9:50 AM CDT for McPherson County, Saline County, Kansas. It took effect at May 27, 2015, 11:54 AM CDT. It was in force for 26 hr.
The area
The outline as issued.
The facts
- Issued
- May 26, 2015, 9:50 AM CDT (14:50 UTC)
- In effect from
- May 27, 2015, 11:54 AM CDT
- Expired
- May 28, 2015, 1:27 PM CDT
- In force
- 26 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties McPherson County, KS, Saline County, KS
The radar
The Wichita radar (KICT), 118 km from the middle of the area, began a volume at 14:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Smoky Hill River near Mentor (MTRK1). The gauge peaked at 16.97 ft at May 27, 2015, 10:00 AM CDT.
- Action stage
- 18 ft
- Minor stage
- 20 ft
- Moderate stage
- 24 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06866500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
097
WGUS43 KICT 261451
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
950 AM CDT TUE MAY 26 2015
...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas...
Smoky Hill River Near Mentor affecting McPherson and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Shallow
flowing water can wash a car from the roadway.
&&
KSC113-169-270450-
/O.NEW.KICT.FL.W.0036.150528T0508Z-150528T1827Z/
/MTRK1.1.ER.150528T0508Z.150528T0600Z.150528T0627Z.UU/
950 AM CDT TUE MAY 26 2015
The National Weather Service in Wichita, KS has issued a
* Flood Warning for
The Smoky Hill River Near Mentor.
* From late Wednesday night until Thursday afternoon.
* At 8:45 AM Tuesday the stage was 7.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Thursday morning and
continue to rise to near 20.1 feet by early Thursday morning. The
river will fall below flood stage by early Thursday morning.
* Impact...At 20.0 feet...Flood waters overflow the banks and
agricultural fields upstream from Bridgeport to Assaria. Lowland
flooding can be expected in the vicinity of the river. A portion of
the bike trail near Burke Park in Salina floods.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Wed Thu Fri
Mentor 20.0 7.8 Tue 09 AM 14.1 18.8 7.3
&&
LAT...LON 3860 9758 3869 9753 3883 9754 3886 9763
3871 9762 3865 9766
$$3 follow-up statements
805
WGUS83 KICT 262039
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
339 PM CDT TUE MAY 26 2015
...The flood warning continues for the following river in Kansas...
Smoky Hill River Near Mentor affecting McPherson and Saline
Counties.
...The flood warning continues for the following river in Kansas...
Smoky Hill River At Lindsborg affecting McPherson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Shallow
flowing water can wash a car from the roadway.
&&
KSC113-271039-
/O.CON.KICT.FL.W.0032.000000T0000Z-150528T0102Z/
/LNSK1.1.ER.150526T1809Z.150527T0000Z.150527T0702Z.NO/
339 PM CDT TUE MAY 26 2015
The Flood Warning continues for
The Smoky Hill River At Lindsborg.
* Until Wednesday evening.
* At 3:30 PM Tuesday the stage was 21.3 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.0 feet by this
evening. The river will fall below flood stage early Wednesday
morning.
* Impact...At 21.0 feet...South bank overflows extend out to 20 feet
from bank. Old Mill Park floods along with low lying fields in
rural areas.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Wed Thu Fri
Lindsborg 21.0 21.3 Tue 03 PM 18.6 10.3 8.7
&&
LAT...LON 3851 9792 3847 9766 3860 9758 3865 9766
3857 9774 3866 9792
$$
KSC113-169-271039-
/O.EXT.KICT.FL.W.0036.150527T1800Z-150528T0600Z/
/MTRK1.1.ER.150527T1800Z.150527T1800Z.150527T1800Z.UU/
339 PM CDT TUE MAY 26 2015
The Flood Warning continues for
The Smoky Hill River Near Mentor.
* From Wednesday afternoon until late Wednesday night.
* At 2:45 PM Tuesday the stage was 11.1 feet.
* Flood stage is 20.0 feet.
* Forecast...The river is expected to rise to near flood stage early
Wednesday afternoon.
* Impact...At 20.0 feet...Flood waters overflow the banks and
agricultural fields upstream from Bridgeport to Assaria. Lowland
flooding can be expected in the vicinity of the river. A portion of
the bike trail near Burke Park in Salina floods.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Wed Thu Fri
Mentor 20.0 11.1 Tue 03 PM 19.7 9.4 6.6
&&
LAT...LON 3860 9758 3869 9753 3883 9754 3886 9763
3871 9762 3865 9766
$$
KED066
WGUS83 KICT 270220
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
920 PM CDT TUE MAY 26 2015
...The flood warning continues for the following river in Kansas...
Smoky Hill River At Lindsborg affecting McPherson County.
Smoky Hill River Near Mentor affecting McPherson and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Shallow
flowing water can wash a car from the roadway.
&&
KSC113-271620-
/O.EXT.KICT.FL.W.0032.000000T0000Z-150528T0017Z/
/LNSK1.1.ER.150526T1809Z.150527T0130Z.150527T0617Z.NO/
920 PM CDT TUE MAY 26 2015
The Flood Warning continues for
The Smoky Hill River At Lindsborg.
* Until Wednesday evening.
* At 8:30 PM Tuesday the stage was 21.6 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Wednesday morning.
* Impact...At 21.0 feet...South bank overflows extend out to 20 feet
from bank. Old Mill Park floods along with low lying fields in
rural areas.
&&
FLD OBSERVED FORECAST 7 PM
Location STG STG DAY TIME Wed Thu Fri
Lindsborg 21.0 21.6 Tue 08 PM 13.3 9.8 8.9
&&
LAT...LON 3851 9792 3847 9766 3860 9758 3865 9766
3857 9774 3866 9792
$$
KSC113-169-271620-
/O.EXT.KICT.FL.W.0036.150527T1654Z-150528T0631Z/
/MTRK1.1.ER.150527T1654Z.150527T1800Z.150527T1831Z.UU/
920 PM CDT TUE MAY 26 2015
The Flood Warning continues for
The Smoky Hill River Near Mentor.
* From Wednesday morning until late Wednesday night.
* At 8:45 PM Tuesday the stage was 14.7 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Wednesday morning and
continue to rise to near 20.2 feet by early Wednesday afternoon.
The river will fall below flood stage by early Wednesday afternoon.
* Impact...At 20.0 feet...Flood waters overflow the banks and
agricultural fields upstream from Bridgeport to Assaria. Lowland
flooding can be expected in the vicinity of the river. A portion of
the bike trail near Burke Park in Salina floods.
&&
FLD OBSERVED FORECAST 7 PM
Location STG STG DAY TIME Wed Thu Fri
Mentor 20.0 14.7 Tue 09 PM 17.9 7.6 6.2
&&
LAT...LON 3860 9758 3869 9753 3883 9754 3886 9763
3871 9762 3865 9766
$$979
WGUS83 KICT 271043
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
543 AM CDT WED MAY 27 2015
...The flood warning is cancelled for the following river in
Kansas...
Smoky Hill River Near Mentor affecting McPherson and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Shallow
flowing water can wash a car from the roadway.
&&
KSC113-169-271113-
/O.CAN.KICT.FL.W.0036.000000T0000Z-150528T0631Z/
/MTRK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
543 AM CDT WED MAY 27 2015
The Flood Warning is cancelled for
The Smoky Hill River Near Mentor.
* At 4:45 AM Wednesday the stage was 16.5 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will crest below flood stage at 17.5 feet this
afternoon.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Thu Fri Sat
Mentor 20.0 16.5 Wed 05 AM 9.5 6.7 5.8
&&
LAT...LON 3860 9758 3869 9753 3883 9754 3886 9763
3871 9762 3865 9766
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at May 26, 7:33 AM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, May 26, 7:33 AM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 733 AM CDT TUE MAY 26 2015 ...UPDATED FOR 12Z AVIATION DISCUSSION... .SHORT TERM...(TODAY THROUGH THURSDAY) ISSUED AT 334 AM CDT TUE MAY 26 2015 ACTIVE PATTERN IS EXPECTED TO CONTINUE OVER THE NEXT SEVERAL DAYS...LIKELY CLIMAXING FRIDAY THROUGH EARLY SATURDAY. DRIER AND COOLER WEATHER IS THEN EXPECTED LATE WEEKEND THROUGH MID NEXT WEEK. A PAIR OF UPPER WAVES PHASING ACROSS THE CENTRAL PLAINS IS CURRENTLY DRIVING LINGERING LIGHT-MODERATE RAIN ACROSS THE REGION EARLY THIS MORNING. ANTICIPATE BRUNT OF THIS ACTIVITY WILL EXIT INTO MISSOURI BY MID-MORNING...WHICH IS SUPPORTED BY SHORT-TERM HI-RES MODELS. AIRMASS IS FAIRLY WORKED-OVER...AND WILL LIKELY TAKE ALL DAY TO RECOVER...SO DRY WEATHER IS EXPECTED THIS MORNING INTO AT LEAST MID- AFTERNOON. THEREAFTER...ISOLATED TO WIDELY SCATTERED THUNDERSTORM DEVELOPMENT IS POSSIBLE...ESPECIALLY GENERALLY ALONG/SOUTH OF HIGHWAY 50 IN THE VICINITY OF A WEAK COLD FRONT SAGGING SOUTH...AMIDST WEAK UPPER FORCING APPROACHING FROM THE WEST. THIS ACTIVITY COULD FESTER AND/OR ORGANIZE INTO A THUNDERSTORM COMPLEX THIS EVENING/OVERNIGHT OVER SOUTHERN KS...AS LOW-LEVEL JET STRENGTHENS SOME AND BOUNDARY STALLS. OVERALL...NOT EXPECTING WIDESPREAD SEVERE WEATHER GIVEN WEAK FORCING AND WEAK/MODEST INSTABILITY AND DEEP LAYER SHEAR...ALTHOUGH A SMALL HANDFUL OF STRONG TO SEVERE STORMS ARE POSSIBLE...ALONG WITH THE CONTINUED POTENTIAL FOR LOCALLY VERY HEAVY RAIN. WEAK FRONT/BOUNDARY IS EXPECTED TO SLOWLY RETREAT NORTH...WHICH SHOULD BE THE IMPETUS FOR RENEWED ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT WEDNESDAY AFTERNOON/EVENING ACROSS THE REGION. ADDITIONALLY...THERE IS A DECENT CHANCE THAT HIGH PLAINS ACTIVITY WILL MOVE/DEVELOP EAST WEDNESDAY NIGHT...AS ALLUDED TO BY PREVIOUS FORECAST PACKAGE. LIKE TUESDAY...WEAK FORCING/DEEP LAYER SHEAR WILL LIKELY PRECLUDE WIDESPREAD SEVERE WEATHER...ALTHOUGH EXPECTED STRENGTHENING INSTABILITY MAY ALLOW FOR A HANDFUL OF STRONG/SEVERE STORMS THROUGH WEDNESDAY EVENING...WITH A CONTINUED THREAT FOR LOCALLY HEAVY RAIN. PRECIPITATION CHANCES WILL CONTINUE THURSDAY...ESPECIALLY AFTERNOON- EVENING...AS A SOMEWHAT DEEPER UPPER WAVE APPROACHES FROM THE WEST. ALL-IN-ALL...DUE TO THE RATHER DISORGANIZED NATURE OF EXPECTED THUNDERSTORM ACTIVITY THROUGH THURSDAY...WILL HOLD OFF ON FLASH FLOOD WATCH FOR NOW. KLEINSASSER .LONG TERM...(FRIDAY THROUGH MONDAY) ISSUED AT 334 AM CDT TUE MAY 26 2015 CONFIDENCE CONTINUES TO INCREASE IN WIDESPREAD/ORGANIZED THUNDERSTORM ACTIVITY FRIDAY THROUGH EARLY SATURDAY...AS A STRONG COLD FRONT APPROACHES FROM THE NORTH AND AN UPPER WAVE APPROACHES FROM THE WEST. THE BETTER FORCING/SHEAR MAY ALLOW FOR A SLIGHTLY HIGHER SEVERE THREAT...ALTHOUGH WIDESPREAD SEVERE WEATHER STILL APPEARS UNLIKELY. POTENTIAL FOR HEAVY RAIN WILL CONTINUE. GFS/ECMWF CONSENSUS SUGGESTS DRIER AND COOLER WEATHER FROM LATE SATURDAY THROUGH MID NEXT WEEK...AS MID/UPPER RIDGING BUILDS EAST OVER MID-AMERICA...AND COOLER/DRIER CANADIAN HIGH PRESSURE DROPS SOUTH OVER THE REGION. MODEL CONSENSUS SUPPORTS MID/UPPER FLOW FLATTENING BY MID NEXT WEEK...WHICH WOULD SUPPORT INCREASING EVENING/OVERNIGHT THUNDERSTORM CHANCES ACROSS THE REGION...AS HIGH PLAINS ACTIVITY ROLLS EAST. KLEINSASSER && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING) ISSUED AT 731 AM CDT TUE MAY 26 2015 CHANCES FOR CONVECTION REMAIN THE MAIN ISSUE. FAR LESS INSTABILITY THAN YESTERDAY...AND SLIGHTLY MORE CAPPING. CHANCE FOR...AND THE ABILITY TO TIME THUNDERSTORMS IS TOO LOW TO MENTION WITH THIS ISSUANCE. EXCEPTION IS KCNU WHERE GRAZING VORTICITY MAXIMUM MAY RESULT IN SOME STORMS THIS EVENING. KCNU ALSO HAD MVFR CEILINGS DEVELOP AT ISSUANCE...BUT BELIEVE THESE WILL BE SHORT LIVED GIVEN CURRENT SATELLITE TRENDS. -HOWERTON && .HYDROLOGY... ISSUED AT 334 AM CDT TUE MAY 26 2015 PERIODIC EPISODES OF THUNDERSTORMS ARE EXPECTED THROUGH EARLY THIS WEEKEND...WITH AREAS OF LOCALLY HEAVY RAINFALL LIKELY. GIVEN THE WIDESPREAD SATURATED GROUND AND MANY RIVERS/STREAMS RUNNING AT BANKFUL OR HIGHER...LATER SHIFTS MAY NEED TO CONSIDER ADDITIONAL FLOOD/FLASH FLOOD WATCHES. AM HOLDING OFF FOR NOW GIVEN THE RATHER DISORGANIZED NATURE OF THE EXPECTED THUNDERSTORM ACTIVITY THROUGH THURSDAY...WITH POSSIBLY BETTER ORGANIZED/WIDESPREAD ACTIVITY FOR FRIDAY-EARLY SATURDAY. KLEINSASSER && .CLIMATE... ISSUED AT 334 AM CDT TUE MAY 26 2015 THROUGH MAY 25TH...WICHITA MAY RAINFALL HAS ACCUMULATED 11.12 INCHES...3RD ALL-TIME (SINCE 1889). 2ND IS 11.22 INCHES IN 1935...AND 1ST IS 13.14 INCHES IN 2008. WITH PERIODIC EPISODES OF THUNDERSTORMS EXPECTED THROUGH EARLY THIS WEEKEND...THESE RECORDS WILL BE IN JEOPARDY. SALINA AND CHANUTE ALSO HAVE A STRONG POTENTIAL OF BREAKING INTO THE TOP-10 WETTEST MAY'S ON RECORD. KLEINSASSER && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 80 61 82 65 / 30 40 30 50 HUTCHINSON 80 58 82 64 / 30 30 30 60 NEWTON 79 59 81 64 / 30 30 30 50 ELDORADO 80 60 81 64 / 30 40 30 50 WINFIELD-KWLD 81 61 83 65 / 40 40 30 50 RUSSELL 79 57 82 63 / 10 10 30 60 GREAT BEND 79 57 81 63 / 20 10 30 60 SALINA 79 58 83 64 / 20 20 30 60 MCPHERSON 79 58 82 64 / 20 20 30 60 COFFEYVILLE 81 63 83 65 / 30 40 30 30 CHANUTE 81 62 83 65 / 30 40 30 30 IOLA 80 61 82 64 / 30 40 30 30 PARSONS-KPPF 81 62 82 65 / 30 40 30 30 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 26, 5:13 AM CDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 513 AM CDT TUE MAY 26 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-271015- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 513 AM CDT TUE MAY 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT DUE TO THE RECENT HEAVY RAINS...A HANDFUL OF COUNTY AND RIVER FLOOD WARNINGS REMAIN IN EFFECT ACROSS PORTIONS OF CENTRAL AND SOUTHEAST KANSAS. PLEASE REFER TO THE LATEST FLOOD WARNINGS AND STATEMENTS FOR DETAILS. ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EVENING...GENERALLY SOUTH OF HIGHWAY 56. WHILE ORGANIZED SEVERE WEATHER IS NOT EXPECTED...A FEW OF THE STORMS WILL BE CAPABLE OF DIME TO QUARTER SIZE HAIL...50 TO 60 MPH WINDS AND LOCALLY HEAVY RAIN. THUNDERSTORM ACTIVITY MAY FESTER MUCH OF THE NIGHT OVER SOUTHERN KANSAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY RIVER FLOODING WILL PERSIST INTO MIDWEEK OVER PORTIONS OF SOUTH- CENTRAL AND SOUTHEAST KANSAS. PLEASE REFER TO THE LATEST FLOOD WARNINGS AND STATEMENTS FOR DETAILS. AN ACTIVE WEATHER PATTERN IS EXPECTED THROUGH EARLY THIS WEEKEND...WITH PERIODIC EPISODES OF SHOWERS AND THUNDERSTORMS AFFECTING THE AREA...MAINLY DURING THE LATE AFTERNOON AND OVERNIGHT HOURS. THE GREATEST THREAT WITH THIS ACTIVITY WILL BE THE POTENTIAL FOR ADDITIONAL HEAVY RAIN...WHICH COULD LEAD TO RENEWED FLOODING CONCERNS. ADDITIONALLY...WHILE ORGANIZED SEVERE WEATHER APPEARS UNLIKELY AT THIS TIME...A HANDFUL OF STRONG TO SEVERE STORMS ARE POSSIBLE FROM TUESDAY THROUGH FRIDAY EVENING. THE SEVERE THUNDERSTORM THREAT ON WEDNESDAY WILL BE MAINLY WEST OF INTERSTATE 135. THOSE WITH OUTDOOR PLANS THROUGH THIS WEEK SHOULD CLOSELY MONITOR THE LATEST WEATHER CONDITIONS...ESPECIALLY THOSE WITH PLANS ALONG RIVERS AND STREAMS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:35 PM CDT | Flash Flood Warning | ICT | Ellsworth, McPherson, Rice, Saline | 115 min |
| May 25, 7:52 PM CDT | Special Weather Statement | ICT | Rice | 38 min |
| May 25, 8:33 PM CDT | Special Weather Statement | ICT | McPherson | 27 min |
| May 25, 9:38 PM CDT | Areal Flood Warning | ICT | Ellsworth, McPherson, Rice, Saline | 18 hr |
| May 26, 12:03 AM CDT | River Flood Warning | ICT | McPherson | 36 hr |
| May 26, 12:05 AM CDT | River Flood Warning | ICT | Saline | 25 hr |
| May 26, 2:07 AM CDT | River Flood Warning | ICT | Sumner | 21 hr |
| May 26, 5:42 AM CDT | River Flood Warning | ICT | Chase, Lyon | 16 hr |
| May 26, 3:16 PM CDT | Areal Flood Warning | ICT | Rice | 18 hr |
| May 26, 5:40 PM CDT | Special Weather Statement | ICT | Kingman | 35 min |
| May 26, 5:47 PM CDT | Special Weather Statement | ICT | Butler | 28 min |
| May 26, 6:06 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 39 min |
| May 26, 6:22 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Greenwood | 23 min |
| May 26, 6:24 PM CDT | Special Weather Statement | ICT | Sedgwick | 36 min |
| May 26, 6:40 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 49 min |
| May 26, 6:42 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Greenwood | 48 min |
| May 26, 6:47 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 43 min |
Nearby
River Flood Warnings in Kansas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.